# SDR ASAA11510622

- Difficulty date: October 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,573 hours, 5,980 cycles
- System (JASC): 4990 · APU Oil System
- Part: Nut Plate
- Condition: Severed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TSR 905670 FOUND OIL COOLER FIRE SHIELD BRACKET NUT PLATE SEVERED.  ON DEFERRAL.
